Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 1, NWS North Platte, NE

April 22, 2022Frontier County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Apr 22, 2022, 8:30 PM CDT for Frontier County, Lincoln County, Nebraska. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2022, 8:30 PM CDT (01:30 UTC)
Expired
Apr 22, 2022, 9:15 PM CDT
In force
45 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.5 in
Wind
70.0 mph

Counties Frontier County, NE, Lincoln County, NE

The radar

The Grand Island radar (KUEX), 149 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2022-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1353 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2022-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1353 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
2999 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

620 
WUUS53 KLBF 230130
SVRLBF
NEC063-111-230215-
/O.NEW.KLBF.SV.W.0001.220423T0130Z-220423T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
830 PM CDT Fri Apr 22 2022

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Eastern Frontier County in southwestern Nebraska...
  Southeastern Lincoln County in southwestern Nebraska...

* Until 915 PM CDT.

* At 829 PM CDT, a severe thunderstorm was located near Indianola, or
  12 miles east of McCook, moving north northeast at 70 mph.

  HAZARD...70 mph wind gusts and ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Eustis, Stockville, Medicine Creek Reservoir State Recreation Area,
  Orafino, Freedom and Dancing Leaf Earth Lodge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Harry Strunk Lake, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4080 10028 4079 10022 4070 10022 4070 9998
      4052 9998 4044 10003 4043 10009 4035 10010
      4035 10055
TIME...MOT...LOC 0129Z 200DEG 62KT 4020 10039 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Buttler
2 follow-up statements
422 
WWUS53 KLBF 230153
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
853 PM CDT Fri Apr 22 2022

NEC063-111-230215-
/O.CON.KLBF.SV.W.0001.000000T0000Z-220423T0215Z/
Frontier NE-Lincoln NE-
853 PM CDT Fri Apr 22 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EASTERN FRONTIER AND SOUTHEASTERN LINCOLN COUNTIES...

At 852 PM CDT, a severe thunderstorm was located 7 miles northeast of
Medicine Creek Reservoir State Recreation Area, or 19 miles southeast
of Curtis, moving north at 65 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Eustis, Stockville, Medicine Creek Reservoir State Recreation Area
and Orafino.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Harry Strunk Lake, get away from the water and move 
indoors or inside a vehicle. remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4080 10028 4079 10022 4070 10022 4070 9998
      4052 9998 4044 10003 4043 10009 4036 10010
      4045 10042
TIME...MOT...LOC 0152Z 201DEG 56KT 4050 10020 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Kulik
664 
WWUS53 KLBF 230212
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
912 PM CDT Fri Apr 22 2022

NEC063-111-230221-
/O.EXP.KLBF.SV.W.0001.000000T0000Z-220423T0215Z/
Frontier NE-Lincoln NE-
912 PM CDT Fri Apr 22 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRONTIER AND
SOUTHEASTERN LINCOLN COUNTIES WILL EXPIRE AT 915 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
this thunderstorm.

LAT...LON 4080 10028 4079 10022 4070 10022 4070 9998
      4052 9998 4044 10003 4043 10009 4036 10010
      4045 10042
TIME...MOT...LOC 0211Z 200DEG 62KT 4077 10007 

$$

Kulik

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 7:38 PM CDT, 52 minutes earlier.

Area forecast discussion, Apr 22, 7:38 PM CDT, 52 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
738 PM CDT Fri Apr 22 2022

.UPDATE...
Issued at 737 PM CDT Fri Apr 22 2022

A forecast update is in place for widespread blowing dust across
much of wrn and ncntl Nebraska.

&&

.SHORT TERM...(This evening through Saturday night)
Issued at 344 PM CDT Fri Apr 22 2022

Fire weather concerns continue Saturday as strong northwest winds
develop along with dry air. The concern will be for areas especially
south of I-80. A fire weather section below has more detailed
information regarding the fire potential.

Potent upper trough is evident on WV imagery moving this afternoon
moving across Utah. Surface low pressure is in the process of
rapidly deepening across the Nebraska Panhandle ahead of this
feature. This is resulting in a tight east-west pressure gradient
across the Plains. Strong southerly low-level flow is helping
transport quality Gulf moisture/humidity northward into the region.
A dry line has become established across western Kansas into western
Nebraska with a warm front located near the NE/SD border. An EML has
overspread the area and resulting in a capping inversion across the
region. CAMS are reflecting this and do not give much support of
development near the warm front late this afternoon, but continue to
focus more on the dry line across western Kansas for at least
isolated convective development around 23Z-01Z timeframe. By early
evening, soundings are very favorable for supercells along the HWY
83 corridor and vicinity as winds in the low-levels begin to back
slightly to the southeast. This coincides with a westward retreating
dry line with a surge of lower 60s dew point into western Nebraska.
The isolated convection in western Kansas could grow upscale into a
couple of supercells as it travels northeastward into southwest and
central Nebraska during the evening.

The other focus will be along the surging cold front that
essentially meets the westward retreating dry line mid-evening
across west central Nebraska. This is about the time that the best
forcing arrives, and should see the rapid development of a squall
line take shape along the cold front/dry line. This line is then
expected to advance quickly eastward across the area overnight. This
line will be pushing into a favorable environment with a strong
southerly LLJ, etc. It appears that the line could remain near-
surface based due to the rapid increasing low-level moisture and
strong southerly winds and mixing through the boundary layer. This
scenario could lead to the potential for an isolated tornado along
the leading edge of the line. Regardless, strong winds will be
likely as 55-65 kt low level jet could lead to gusts nearing 60 mph
(even well ahead of the line) as the strong winds mix to the
surface.

The upper low will move northeast across South Dakota on Saturday.
Gusty northwest winds develop Saturday through Saturday night and
then begin to decrease on Sunday. Bufkit sounding profile data
indicates the potential for 55 mph gusts. Threat for light wrap-
around rain or snow, mostly across northwest Nebraska. We'll have to
watch the higher elevation of the Pine Ridge where 1-3" of wet snow
could accumulate.

.LONG TERM...(Sunday through Friday)
Issued at 344 PM CDT Fri Apr 22 2022

Upper level ridging looks to dominate the weather for much of the
upcoming week. Temperatures will be above normal by the middle of
the week. The airmass will be dry the first half of the week. Some
wind is expected during this time which could lead to potentially
more fire weather concerns. It doesn't appear though that winds will
be near as strong this coming week as they have been the last
several. Upper troughing takes shape across the western CONUS late
in the week. This should allow for some return flow of Gulf moisture
through the Plains by late in the week, possibly leading to at least
a slight chance for rainfall/thunderstorms.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 652 PM CDT Fri Apr 22 2022

There will be a variety of weather impacts to aviation through the
forecast period. Strong winds have lofted blowing dust into the air
in areas of southwest Nebraska, therefore included a lower ceiling
at KLBF. A line of thunderstorms is currently moving through areas
of north central Nebraska which may result in lower chillings,
reduced visibility, and erratic winds near the storms. A surface
front will move through the forecast area later in the evening
causing winds to shift to the west and bring around 60 knots of
LLWS. The frontal passage will bring the possibility for another
round of thunderstorms, with similar impacts to the first round.
This is expected to impact KLBF between 04 and 07. There is a
lesser threat for thunderstorms at KVTN. Gusty winds will persist
through the forecast period, between 30 and 50 knots. Rain and
light snow will last into tomorrow morning in northern Nebraska.

&&

.FIRE WEATHER...
Issued at 344 PM CDT Fri Apr 22 2022

Critical fire weather conditions will continue across the area
through mid evening as strong southerly winds will increase into
the evening hours. By mid evening, some wind gusts may top 60 MPH.
Any fire starts will quickly spread and will be difficult to
control. Later this evening, a squall line is expected to develop
in the vicinity of highway 61. This line of storms will track
quickly east into the overnight hours. Moisture will be limited
with this line of storms, so there may be dry lightning strikes
this evening and overnight. Behind the squall line, gusty westerly
winds are expected overnight and some gusts may reach 50 MPH
overnight. Windy conditions will continue into Saturday with
elevated to near critical fire weather conditions.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 3 AM CDT /2 AM MDT/ Saturday for
NEZ006>010-025>029-035>038-057>059-069>071.

Red Flag Warning until 9 PM CDT /8 PM MDT/ this evening for
NEZ204-206-208>210-219.

&&

UPDATE...CDC
SHORT TERM...Taylor
LONG TERM...Taylor
AVIATION...Meltzer
FIRE WEATHER...Buttler
Hazardous weather outlook, Apr 22, 3:51 PM CDT, 4 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
351 PM CDT Fri Apr 22 2022

NEZ004>010-022>029-035>038-056>059-069>071-094-232100-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
351 PM CDT Fri Apr 22 2022 /251 PM MDT Fri Apr 22 2022/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Multiple weather hazards exist for western and north central
Nebraska through tonight.

The combination of near record high temperatures, very dry air,
and strong southerly winds will create critical fire weather
conditions this afternoon and early evening. Any fire start will
be capable of spreading very rapidly and become uncontrollable.

Wind gusts may reach 60 mph by this evening, primarily for
southwest and central Nebraska. Travel will be very difficult for
lightweight and high-profile vehicles, especially for those on
east-west routes. Areas of blowing dust may significantly reduce
visibility.

Two rounds of thunderstorms are expected this evening. First, isolated
thunderstorms are possible early evening. Later in the evening, a
line of thunderstorms is possible, starting in western Nebraska
and moving east. Each of these rounds of storms may become severe.
The primary threats with both rounds are damaging winds and large
hail. A brief tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

Saturday, winds switch to northwesterly behind a powerful cold
front and continue to be strong with gusts to 50 mph possible.
Additional moisture appears likely for the northern Sandhills,
where some of the precipitation will fall as snow. Up to one inch
of snow accumulation is possible near the Pine Ridge by early
Sunday morning. In southwest Nebraska, drier air will result in
elevated fire weather conditions.

Sunday and beyond, temperatures begin a gradual warming trend
while dry air returns. When combined with gusty winds, periodic
fire weather concerns are anticipated. For now, Tuesday appears
to be the driest and windiest day of the stretch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this evening. Please relay any
information about observed severe weather to the NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Local storm report, Apr 22, 6:59 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
659 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     NON-TSTM WND GST IMPERIAL                40.52N 101.64W
04/22/2022  M67.00 MPH       CHASE              NE   ASOS

            IMPERIAL AIRPORT

&&

CLIFFORD.COLE
Local storm report, Apr 22, 7:13 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
713 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     NON-TSTM WND GST 4 NNW BIG SPRINGS       41.12N 102.12W
04/22/2022  M58 MPH          DEUEL              NE   MESONET

&&

CLIFFORD.COLE
Local storm report, Apr 22, 7:18 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
718 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     NON-TSTM WND GST 3 N WAUNETA             40.46N 101.36W
04/22/2022  M62.00 MPH       CHASE              NE   MESONET

0334 PM     NON-TSTM WND GST IMPERIAL                40.52N 101.64W
04/22/2022  M59.00 MPH       CHASE              NE   ASOS

0335 PM     NON-TSTM WND GST IMPERIAL                40.52N 101.64W
04/22/2022  M58.00 MPH       CHASE              NE   ASOS

            KIML AIRPORT

0431 PM     NON-TSTM WND GST IMPERIAL                40.52N 101.64W
04/22/2022  M62.00 MPH       CHASE              NE   ASOS

0445 PM     NON-TSTM WND GST 3 ENE NORTH PLATTE      41.15N 100.72W
04/22/2022  M58.00 MPH       LINCOLN            NE   ASOS

0518 PM     NON-TSTM WND GST 2 NNW BROKEN BOW        41.43N 99.65W
04/22/2022  M59.00 MPH       CUSTER             NE   ASOS

            BROKEN BOW AIRPORT

0635 PM     NON-TSTM WND GST NORTH PLATTE            41.13N 100.77W
04/22/2022  M62.00 MPH       LINCOLN            NE   ASOS

0636 PM     NON-TSTM WND GST 4 E NORTH PLATTE        41.13N 100.69W
04/22/2022  M62.00 MPH       LINCOLN            NE   ASOS

0647 PM     NON-TSTM WND GST 4 NNW BIG SPRINGS       41.12N 102.12W
04/22/2022  M58.00 MPH       DEUEL              NE   MESONET

0648 PM     NON-TSTM WND GST IMPERIAL                40.52N 101.64W
04/22/2022  M67.00 MPH       CHASE              NE   ASOS

            IMPERIAL AIRPORT

0650 PM     HAIL             7 S BASSETT             42.48N 99.54W
04/22/2022  E1.50 INCH       ROCK               NE   PUBLIC

            REPORT VIA FACEBOOK

&&

CLIFFORD.COLE
Special weather statement, Apr 22, 7:37 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service North Platte NE
737 PM CDT Fri Apr 22 2022

NEZ008-230100-
Brown NE-
737 PM CDT Fri Apr 22 2022

...A strong thunderstorm will impact portions of southeastern Brown
County through 800 PM CDT...

At 736 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Elsmere, or 17 miles northwest of Brewster, moving
northeast at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hofeld Lake, Raven, Jones Lake and Willow Lake State Wildlife
Management Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4209 9991 4215 10014 4251 9992 4241 9968
TIME...MOT...LOC 0036Z 208DEG 43KT 4217 10001

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Taylor
Local storm report, Apr 22, 8:07 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
807 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     NON-TSTM WND GST 1 S VALENTINE           42.86N 100.55W
04/22/2022  M59 MPH          CHERRY             NE   ASOS

            VALENTINE AIRPORT

&&

CLIFFORD.COLE
Local storm report, Apr 22, 8:10 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
810 PM CDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     NON-TSTM WND GST 3 ENE NORTH PLATTE      41.15N 100.72W
04/22/2022  M63 MPH          LINCOLN            NE   ASOS

            NORTH PLATTE AIRPORT

&&

CLIFFORD.COLE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:37 PM CDTSpecial Weather StatementLBFBrown23 min
Apr 22, 10:31 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFDeuel, Garden, Perkins, Sheridan59 min
Apr 22, 11:04 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFSheridan26 min
Apr 22, 11:16 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFArthur, Cherry, Grant59 min
Apr 22, 11:29 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFDeuel, Garden, Keith46 min
Apr 22, 11:47 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFChase, Perkins58 min
Apr 23, 12:12 AM CDTSevere Thunderstorm Warning Considerable damage threatLBFKeith63 min
Apr 23, 12:15 AM CDTSevere Thunderstorm Warning Considerable damage threatLBFArthur, Cherry, Grant, Hooker, McPherson60 min
Apr 23, 12:54 AM CDTSevere Thunderstorm Warning Considerable damage threatLBFCherry, Hooker, Thomas66 min
Apr 23, 1:11 AM CDTSevere Thunderstorm Warning Considerable damage threatLBFArthur, Keith, Lincoln, McPherson64 min
Apr 23, 1:52 AM CDTSevere Thunderstorm Warning Considerable damage threatLBFBlaine, Brown, Cherry, Keya Paha, Thomas53 min
Apr 23, 3:10 AM CDTHigh Wind WarningLBFArthur, Chase, Cherry, Custer, Deuel, Frontier and 11 more20 hr
Apr 23, 12:26 PM CDTWinter Weather AdvisoryLBFSheridan26 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.